# SDR GTIA2019101334697

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 9,410 hours, 4,206 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORTED DIRTY SOCK SMELL ON LANDING NO ODOR IN COCKPIT-TS IAW TSM 05-50-00 RUN PACKS 1&2 WITH ENGINE 1 BLEED NO SMELL. RUN PACKS 1&2 WITH ENG 2 BLEED NO SMELL. RUN PACKS 1 & 2 WITH APU BLEED NO SMELL. USED AEROTRACER DETECTION, NO TRACE OF ODORS DETECTED.
